# SDR A6WA200100020

- Difficulty date: March 25, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- Aircraft time: 11,209 hours, 9,980 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 011389502
- Part serial: AIS639
- Condition: Failed
- Location: A/C Bay
- Part time: 2,362 hours, 2,764 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF CLEARANCE, SMOKED FILLED COCKPIT.  COMPLIED WITH SMOKE IN COCKPIT EMERGENCY CHECKLIST.  NO CAS MESSAGES APPEARED.  RIGHT AIR CONDITIONING PACK NOT OPERATED.  PACK SELECTED OFF PER RIGHT HX FAN MEL.  RECEIVED RIGHT PACK FAIL AND RIGHT PACK OVERHEAT MESSAGES.  MAINTENANCE REMOVED AND REPLACED RIGHT GROUND COOLING FAN.
